# SDR A6WA2017020344780

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 30,956 hours, 29,991 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Servo
- Part number: 6225027101
- Part serial: 017P
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 30,956 hours, 29,991 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 1000FEET, FIRST OFFICER DISENGAGED AUTOPILOT, CAVALRY CHARGE SOUNDED, BUT AUTOPILOT DID NOT ACTUALLY DISENGAGE UNTIL CONSIDERABLE FORCE WAS APPLIED TO CONTROL YOKE, HE PUSHED FORWARD AND A LOUD POP SOUND WAS HEARD.
